# SDR SIMA20160927005

- Difficulty date: September 27, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670392413
- Condition: Cracked
- Location: Bs 909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON BELLY FAIRING SUPPORT FRAME BS 909, STRINGER 24L HAS A .750 INCH CRACK.  REPAIRED IAW ERS-CR-5300-2328
